# SDR ASAA2018102926664

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36358
- Aircraft time: 3,512 hours, 1,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R-2 DOOR HAS BROKEN LENS. GROUNDED - YES. REMOVED AND REPLACED LENS AND TESTED LIGHT ASSY PER AMM 33-51-01-960-801 - OPS NORMAL.
